I ve chronic gastritis, taking omeprazole, I need iron, and iron tabs of all kind aggravate Gi track; any alternatives without sideeffects on stomach?
Iron supplements. All iron supplements have the potential to have gastrointestinal side effects, but not all do in every person. If you are not able to tolerate one, your doctor can try to switch you to another that you may tolerate better. If you exhaust all the possibilities, it is possible to give iron intravenously, but it is a much more difficult process. Talk to your doctor for more info. Good luck.
I was diagonised with chronic gastritis 5 months ago after an endoscopy. Was prescribed pylokit for two weeks and omeprazole for two months and I never really got better. Now the abdominal pains are much worse and now extend to lower abdomen. I'm still on
Persistent gastritis. You need to be re-evaluated. The answer to a problem is sometimes not easily identifiable. There may be many things going on. Please see you physician for further evaluation. Read more...